# SDR 97ZZZM335

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18Z15G
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 553 - BUF-MCO - RIGHT SIDE WINDOW HEAT, OVERHEAT CAME ON AND AT THE SAME TIME NR 1 GENERATOR TRIPPED.  THE RIGHT SIDE CIRCUIT BREAKER POPPED (WITH WINDOW HEAT SWITCH 'OFF').  RESET NR 1 GENERATOR.  POPPED CIRCUIT BREAKER WAS HOT.  DID NOT TRY TO RESET IT.  REPLACED RIGHT SIDE WINDOW HEAT CIRCUIT BREAKER DUE TO PHYSICAL DAMAGE.  PERFORMED SATISFACTORY OPERATIONAL IAW 30-41-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
